# SDR SWAA2023082976046

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK IS CORRODED AT BS 867+11; LBL 45; WL 208<[01] VERIFY SRM 53-00-52-1A-1 IS APPLICABLE FOR ALLOWABLE DAMAGE.;[02] SEAT TRACK TO BE REPLACED ON CUSTOMER CARD NUMBER: TTG8Q00M2L0R. DUE TO CORROSION BEING OUT OF LIMITS.;[03] UPDATED MEASUREMENT TABLE.;[04] CORRECTIVE ACTION 2 AND 3 MADE IN ERROR. CORROSION AT BS 867+11; LBL 45; WL 208 STILL NEEDS TO BE EVALUATED.;[05] REMOVED CORROSION AT BS 67+11 LBL 45 WL 208 PER SRM 51-10-02. MAXIMUM MATERIAL REMOVED FROM CROWN WAS 6'X1'X.015'. MAXIMUM MATERIAL REMOVED FROM WELL WAS 6'X1'X.017'. BOTH WITHIN LIMITS PER SRM 53-00-52-1A-1. DIAL DEPTH GAGE ID:ATS401 DUE:10/2023.;[06] UPDATED MEASUREMENT TABLE.;[07] CORRECTIVE ACTION 5 EDIT: REMOVED CORROSION AT BS 867+11 LBL 45 WL 208 PER SRM 51-10-02. MAXIMUM MATERIAL REMOVED FROM CROWN WAS 6'X1'X.015'. MAXIMUM MATERIAL REMOVED FROM WELL WAS 6'X1'X.017'. BOTH WITHIN LIMITS PER SRM 53-00-52-1A-1. DIAL DEPTH GAGE ID:ATS401 DUE:10/2023.;[08] VERIFIED CORRECTIVE ACTIONS 1 AND 7 AND MEASUREMENT TABLE.;[09] UPDATED STEP 1;[10] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 9 AND MEASUREMENT TABLE.;[11] CARD COMPLETED
